# SDR REXA2016020600318

- Difficulty date: February 6, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT FAILED FUNCTION CHECK.  HANDLE REQUIRED MORE THAN 40 POUNDS OF FORCE TO OPEN.  LUBRICATED LT WING OVERWING EMER EXIT IAW AMM 12-30-52-640-801 & ACCOMPLISHED FUNCTIONAL CHECK IAW AMM 52-21-00-720-801.  FUNCTIONAL CHECK IS GOOD AT THIS TIME.
